List of Articles Published in 1925

B.1925.15.9 On an Expression for ((d/dn)J_n(x))
Subodchandra Mitra, Vol. 15, No. 2, - 1925
B.1925.15.8 On a Theorem of Lie Relating to the Theory of Intermediate Integrals of Partial Differential Equations of the Second Order
Harendranath Datta, Vol. 15, No. 2, - 1925
B.1925.15.7 Tidal Oscillations on a Spheroid
B.M. Sen, Vol. 15, No. 2, - 1925
B.1925.15.6 On the Fundamental Theorem of the Integral Calculus
Ganesh Prasad, Vol. 15, No. 2, - 1925
B.1925.15.5 Review
Ganesh Prasad, Vol. 15, No. 1, - 1925
B.1925.15.4 On Liquid Motion Inside Certain Rotating circular Arcs
Suddhodan Ghose, Vol. 15, No. 1, - 1925
B.1925.15.3 Certain Products Involving the Divisors of Numbers
E.T. Bell, Vol. 15, No. 1, - 1925
B.1925.15.20 A Note on the Time in Hyperbolic Orbits
Bhupendra Chandra Sen, Vol. 15, No. 3, - 1925
B.1925.15.2 Osculating Conics for the Curve f(x,y)=0
Gurudas Bhar, M.Sc., Vol. 15, No. 1, - 1925
B.1925.15.19 On the Stability of Vortex Rings of Finite Circular Section in Incompressible Fluids
Nripendranath Sen, Vol. 15, No. 3, - 1925
B.1925.15.17 On the Evaluation of a Class of Definite Integrals
Avadhesh Narayan Singh, Vol. 15, No. 3, - 1925
B.1925.15.16 On Two Pairs of Factorable continuants
Satischandra Chakravarty, Vol. 15, No. 3, - 1925
B.1925.15.15 On the Construction of Partial Differential Equations of the Second Order Satisfying Assigned Conditions
Harendranath Datta, Vol. 15, No. 3, - 1925
B.1925.15.14 The Place of Partial Differential Equations in Mathematical Physics
Dr. Ganesh Prasad, Vol. 15, No. 2, - 1925
B.1925.15.13 Methoden der Mathematischen Physik
Von R. Courant & D. Hilbert, Vol. 15, No. 2, - 1925
B.1925.15.12 Weierstrass
Ganesh Prasad, Vol. 15, No. 2, - 1925
B.1925.15.11 New Methods of Approximating to the Roots of a Numerical Equation
Nripendranath Ghosh, Vol. 15, No. 2, - 1925
B.1925.15.10 A Few Interesting Results in Connection with the Motion of a Heavy Inexentensible Chain Over a Fixed Vertical Pulley
A.C. Banerji, Vol. 15, No. 2, - 1925
B.1925.115.1 Sur La Distance De Deux Ensembles
Maurice Fre'chet, Vol. 15, No. 1, - 1925